# SDR SWIA202161976

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 44,653 hours, 28,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS1162 HAS DAMAGE RH SIDE FROM CHAFFING.  (FILED CLOSED)    REPAIRED FRAME FS1162 BETWEEN STGR 7R AND STGR 8R IN ACCORDANCE WITH REO 670-53-71-084
